MAUDE Adverse Event Report: STRYKER ENDOSCOPY FORMULA; BLADE, SAW, GENERAL PLASTIC SURGERY, SURGICAL

STRYKER ENDOSCOPY FORMULA; BLADE, SAW, GENERAL PLASTIC SURGERY, SURGICAL
Model Number 0375940200
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/25/2020
Type of Reportable Event Malfunction
Event or Problem Description
Discovered what appears to be a hair within the seal of the packaging - part of contaminant inside packaging with device and part of contaminant outside the packaging.Package not opened; no patient exposure.

Brand Name
FORMULA
Common Device Name
BLADE, SAW, GENERAL PLASTIC SURGERY, SURGICAL
Manufacturer (Section D)
STRYKER ENDOSCOPY
5900 optical ct
san jose CA 95138
MDR Report Key9888151
Report Number9888151
Device Sequence Number2248190
Product Code GFA
UDI-Device Identifier07613327054736
UDI-Public(01)07613327054736(17)231003(10)18277CE2
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/25/2020
Report Date (Section F) 03/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0375940200
Device Catalogue Number0375-940-200
Device Lot Number18277CE2
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/27/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA03/26/2020